# SDR UIEA2018122802949

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,541 hours, 16,878 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Pack Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS CAUTION MSG, RAN QRH, MSG DISAPPEARED. ( FOUND TCV FAULT ON RT PACK CONTROLLER BITE , CLEANED AND RE-SECURED CANNON PLUG ON TCV, RIGHT PACK OPS TEST GOOD I.A.W AMM 21-51-00 FAULT CLEARED AND NO EICAS MSG DISPLAYED  )
